MathSciNet Relay Station
MathSciNet bibliographic data
MR1840119 57M25 (92E10)
Benham, Craig; Lin, Xiao-Song; Miller, David Subspaces of knot spaces. Proc. Amer. Math. Soc. 129 (2001), no. 10, 3121–3127.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement